T-duality with H-Flux for 2d σ-Models
Date
2024
Authors
Han, F.
Mathai, V.
Editors
Advisors
Journal Title
Journal ISSN
Volume Title
Type:
Journal article
Citation
Communications in Mathematical Physics, 2024; 405(12):294-1-294-23
Statement of Responsibility
Fei Han, Varghese Mathai
Conference Name
Abstract
In this paper, we establish graded T-duality for 2d σ-modelswith H-flux after localization. This establishes the most general version of T-duality for Type II String Theory. The graded T-duality map, which we call graded Hori morphism, is compatible with the Jacobi property of the graded fields, that was earlier studied in (Adv Theor Math Phys 25: 1235–1266, 2021). Also included are some open problems/conjectures.
School/Discipline
Dissertation Note
Provenance
Description
Access Status
Rights
© The Author(s), under exclusive licence to Springer-Verlag GmbH Germany, part of Springer Nature 2024